Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A flat integral for functionals defined on sample paths of a Brownian process with the parameter in $ N$-dimensional space


Author: Peggy Tang Strait
Journal: Proc. Amer. Math. Soc. 25 (1970), 21-23
MSC: Primary 60.62
DOI: https://doi.org/10.1090/S0002-9939-1970-0256464-0
MathSciNet review: 0256464
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T. Kitagawa, Analysis of variance applied to function spaces, Mem. Fac. Sci. Kyūsyū Univ. A. 6 (1951), 41-53. MR 13, 855. MR 0047299 (13:855b)
  • [2] P. Lévy, Le mouvement brownien, Mémor. Sci. Math., no. 126, Gauthier-Villars, Paris, 1954, p. 72. MR 16, 601. MR 0066588 (16:601b)
  • [3] M. Pincus, Gaussian processes and Hammerstein integral equations, Trans. Amer. Math. Soc. 134 (1968), 193-214. MR 37 #6994. MR 0231439 (37:6994)
  • [4] P. Strait, On Kitagawa's functional integral, Tôhoku Math. J. (2) 19 (1967), 75-78. MR 35 #6209. MR 0215368 (35:6209)
  • [5] J. Yeh, Wiener measure in a space of functions of two variables, Trans. Amer. Math. Soc. 95 (1960), 433-450. MR 23 #A2735. MR 0125433 (23:A2735)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.62

Retrieve articles in all journals with MSC: 60.62


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0256464-0
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society